Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have tobacco and smoking addiction. Headaches, feeling depressed. Can you suggest anti-depressants?

I have a habit of chewing gutka and very rarely smoking. however smoking I can quit easily as its very very rarely. but chewing gutka has been a headache to quit. But finally I have reduced to far minimum intake and also planned a date to quit thats y this week. however I need your support on few things, one, what to do with headaches while I stay away from gutka it becomes frequent and really annoying, two, is there any medicines you can prescribe for getting over like anti-depressent, three I have restricted mouth opening, my dentist suggested some gel which he gave me to apply on innerside of the cheeks, however he is not available now and I lost that gels name. can you suggest me that gel if possible?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

Do you have any symptoms of depression like sadness of mood, disinterest at work or irritability or disturbed sleep etc?? If yes, you should consult psychiatrist for evaluation and depression.
If the answer is no, I do not feel any requirement of anti depressant drugs.

Withdrawal headache can be tackled with simple analgesic drugs like paracetamol or diclofenac sodium or naproxen sodium.

You should consult dentist for getting gel that helps in restricted mouth opening.

Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor